MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400168
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that due to a presence of a leak on the tube before setting up, the patient had his artificial urinary sphincter (aus) not used.There were no clinical consequences related to this event.Should additional information be received a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint component was returned and analyzed, and the reported allegation was not confirmed via product analysis.The event cannot be reproduced or substantiated; therefore, no escalation to ncep, capa or scar is required.

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8532604
Report Number2183959-2019-62387
Device Sequence Number11222414
Product Code EZY
UDI-Device Identifier00878953000794
UDI-Public00878953000794
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/27/2021
Device Model Number72400168
Device Catalogue Number72400168
Device Lot Number0131704001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2019
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer06/14/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date06/20/2019
Patient Sequence Number1